# SDR CALA2021011100027

- Difficulty date: January 8, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 59,347 hours, 25,676 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5347085320090
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMP'T AT FRAME 60 BETWEEN STRINGER 44L-43L SHEAR TIE HAS CORROSION A3NB-05-3-6026, PER HAECO LCQ NON ROUTINE CARD 929 2694.  REMOVED AND REPLACED SHEAR TIE IN AFT CARGO PIT AT FRAME 60 BETWEEN STRINGER 44L-43L, IAW A320 SRM 51-72-11.
